# SDR SWAA2022030134911

- Difficulty date: January 1, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 62,452 hours, 36,753 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL #195CL CRACKED IN THE RADIUS OF THE PANEL / FAIRING PANEL 195CL CRACK AT THE RADIUS OF THE PANEL WAS REPAIRED IAW SRM 51-70-05-2R-6
